# SDR QXEA2013110801484

- Difficulty date: October 29, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 6,495 hours, 6,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD SEAT TRACK CORRODED.  OUT OF LIMITS IAW SRM 53-20-49-02-02.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01. INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
